# SDR EE4Y2019032908567

- Difficulty date: March 29, 2019
- Submitted: March 30, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,819 hours, 26,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RT BAY LATERAL PANEL DENT WITH CRACK BETWEEN FR 15 AND FR 16. ACTION TAKEN PERFORMED PERMANENT REPAIR AT NLG RT BAY LATERAL PANEL DENT WITH CRACK BETWEEN FR 15 AND FR 16. DUE TO CRACK. SEE NRI 1-202,COOPESA EO Nº COO-EO-2019-8352 R00 AND DOCUMENTED ON DOSSIER NUMBER 70475998.
